# SDR CA000919014

- Difficulty date: August 24, 2000
- Submitted: January 19, 2001
- Operation: General aviation
- Make and model: Cndair CL6002B19
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP1393215
- Condition: Cracked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING DELIVERY FLIGHT OF AIRCRAFT 7419, CIMBER UPON FIRST LANDING IN KEFLAVIK, ICELAND CAPT FWD WINDSHIELD MIDDLE PLY CRAACKED FROM THE USUAL AREA. CIMBER OBTAINED CONCESSION LETTER CO95-1652 TO BRING THE AIRCRAFT TO A REPAIR FACILITY.MAINTENANCE REPLACED THE WINDSHIELD.
